Lacunary series and stable distributions.

István Berkes, Robert Tichy

Research output: Chapter in Book/Report/Conference proceedingConference contribution

LanguageEnglish
Title of host publicationMathematical Statistics and Limit Theorems
Place of PublicationNew York
PublisherSpringer
Pages7-19
StatusPublished - 2015
Event60. Anniversary Conference of Paul Deheuvels - Paris, France
Duration: 19 Jun 201421 Jun 2014

Conference

Conference60. Anniversary Conference of Paul Deheuvels
CountryFrance
CityParis
Period19/06/1421/06/14

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Berkes, I., & Tichy, R. (2015). Lacunary series and stable distributions. In Mathematical Statistics and Limit Theorems (pp. 7-19). New York: Springer.

Lacunary series and stable distributions. / Berkes, István; Tichy, Robert.

Mathematical Statistics and Limit Theorems. New York : Springer, 2015. p. 7-19.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Berkes, I & Tichy, R 2015, Lacunary series and stable distributions. in Mathematical Statistics and Limit Theorems. Springer, New York, pp. 7-19, 60. Anniversary Conference of Paul Deheuvels, Paris, France, 19/06/14.
Berkes I, Tichy R. Lacunary series and stable distributions. In Mathematical Statistics and Limit Theorems. New York: Springer. 2015. p. 7-19.
Berkes, István ; Tichy, Robert. / Lacunary series and stable distributions.Mathematical Statistics and Limit Theorems. New York : Springer, 2015. pp. 7-19
@inproceedings{320d2cb82ac9496f951bf5b82e5d858a,
title = "Lacunary series and stable distributions.",
author = "Istv{\'a}n Berkes and Robert Tichy",
year = "2015",
language = "English",
pages = "7--19",
booktitle = "Mathematical Statistics and Limit Theorems",
publisher = "Springer",

}

TY - GEN

T1 - Lacunary series and stable distributions.

AU - Berkes,István

AU - Tichy,Robert

PY - 2015

Y1 - 2015

M3 - Conference contribution

SP - 7

EP - 19

BT - Mathematical Statistics and Limit Theorems

PB - Springer

CY - New York

ER -